Multigrid Methods for the Solution of Nonlinear Variational Inequalities

Authors

  • Nesba Nour El Houda Faculty of Exact Sciences, Echahid Hamma Lakhdar University of El Oued, Operator theory, PDE and applications laboratory, ALGERIA.
  • Beggas Mohammed Faculty of Exact Sciences, Echahid Hamma Lakhdar University of El Oued, Operator theory, PDE and applications laboratory, ALGERIA.
  • Belouafi Essaid Faculty of Exact Sciences, Echahid Hamma Lakhdar University of El Oued, Operator theory, PDE and applications laboratory, ALGERIA.
  • Imtiaz Ahmad Department of Mathematics, University of Swabi, KP, Pakistan
  • Hijaz Ahmad Section of Mathematics, International Telematic University Uninettuno, Corso Vittorio Emanuele II, 39,00186 Roma, Italy
  • Sameh Askar Department of Statistics and Operations Research, College of Science, King Saud University, P.O. Box 2455, Riyadh 11451, Saudi Arabia

DOI:

https://doi.org/10.29020/nybg.ejpam.v16i3.4835

Keywords:

Multigrid method, nonlinear variational inequality, HJB equation

Abstract

In this research, we investigate the numerical solution of second member problems that depend on the solution obtained through a multigrid method. Specifically, we focus on the application of multigrid techniques for solving nonlinear variational inequalities. The main objective is to establish the uniform convergence of the multigrid algorithm. To achieve this, we employ elementary subdifferential calculus and draw insights from the convergence theory of nonlinear multigrid methods.

Downloads

Published

2023-07-30

Issue

Section

Nonlinear Analysis

How to Cite

Multigrid Methods for the Solution of Nonlinear Variational Inequalities. (2023). European Journal of Pure and Applied Mathematics, 16(3), 1956-1969. https://doi.org/10.29020/nybg.ejpam.v16i3.4835

Similar Articles

1-10 of 333

You may also start an advanced similarity search for this article.